# SDR ABXA9600164

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114063
- Condition: Cracked
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT FUSELAGE EXTERIOR SKIN CRACKED AT FS 160 AT THE MAIN ENTRY DOOR OPENING.  REPAIRED FUSELAGE SKIN AT FS 160 IAW ABX REA D953-13277-MR.
